# SDR N6WA2012070302

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 17,586 hours, 12,107 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH LEFT IN THE ARMED POSITION ALL NIGHT, EMERGENCY LIGHTS INOPERATIVE.  ALLOWED BATTERIES TO CHARGE. EMERGENCY LIGHTS OPS CHECKED IAW AMM 33-51-00.
